MAUDE Adverse Event Report: COVIDIEN LP SPACEMAKER PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY

COVIDIEN LP SPACEMAKER PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number SMSBTOVL
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
A spacemaker plus dissector system was opened and it was discovered that the seal on the dissector balloon was open, causing it to fall off the apparatus.Another product of same type was brought into the or and performed as expected.There was no harm to the patient and no delay in procedure.Manufacturer response for laparoscope, general plastic surgery, spacemaker plus (per site reporter).The device will be returned for failure analysis.

Brand Name
SPACEMAKER PLUS
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key9659263
Report Number9659263
Device Sequence Number3319896
Product Code GCJ
UDI-Device Identifier10884521067820
UDI-Public(01)10884521067820
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
Report Date (Section F) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSMSBTOVL
Device Catalogue NumberSMSBTOVL
Device Lot NumberP9G0856Y
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight94
Date Report Sent to FDA01/10/2020